| Model Number |
CC60WF |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported during intraocular lens (iol) implant procedure, the surgeon noticed dig along the haptics.The procedure was completed on the same day, and the iol remained implanted in the eye additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Correction information provided in h.6.(a040609 code has been updated to a0415).The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.